# SDR SIMA200723201

- Difficulty date: August 17, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 8,459 hours, 6,062 cycles
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Accelerometer
- Part number: 4120T73P02
- Part serial: VBR00214
- Condition: Failed
- Location: Rt Engine
- Part time: 8,459 hours, 6,062 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER TWO ENGINE N1 VIBRATION INDICATION WENT 1.8 - DIVERTED TO LIT.  REMOVED AND REPLACED RIGHT ENGINE VIBRATION ACCELEROMETER IAW CRJ AMM 77-31-01.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
